We use cookies to give you the best possible experience on our site. By continuing to use the site you agree to our use of cookies.
Close cookie message

Main Content Link

This product is on offer

Anadin Extra Caplets 16S

Only £1.52Offer valid until 15/12/2014

By law, we’re only permitted to sell you 2 of this item

£1.52(£0.10/each)

Add to basket

Product information

Description

Aspirin, Paracetamol & Caffeine

FOR RELIEF FROM:
Headaches, Period pain, Migraine, Dental pain, Joint swelling, Muscular aches, Rheumatic pain, Neuralgia, Sore throat, Feverishness, Strains, Sprains, Stiffness, Sciatica, Lumbago, Fibrositis, Cold and flu symptoms.

Anadin*
*Trade Mark

  • For relief from headaches, aches & pains

Information

Ingredients:

Each Tablet contains:, Aspirin BP 300 mg, Para I Ph Eur 200 mg, Caffeine Ph Eur 45 mg

Allergy Information:

  • Contains Paracetamol and Aspirin

Storage:

  • KEEP ALL MEDICINES OUT OF THE SIGHT & REACH OF CHILDREN.
  • Do not store above 25°C.

Preparation and Usage:

Please read the information leaflet enclosed before use.

Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

CONTAINS PARACETAMOL AND ASPIRIN.

DOSAGE:
Adults, the elderly and young persons aged 16 and over: Take 2 tablets with a drink of water. Repeat every 4 hours as required.
DO NOT TAKE MORE THAN 8 TABLETS IN 24 HOURS.
If symptoms persist for more than 3 days, consult your doctor.
DO NOT GIVE TO CHILDREN AGED UNDER 16 YEARS, UNLESS ON THE ADVICE OF A DOCTOR.

DO NOT EXCEED THE STATED DOSE.

DO NOT TAKE IF:
You are allergic to aspirin, other NSAIDs or any of the other ingredients listen on the enclosed leaflet.
You have or have ever had a stomach ulcer, perforation or bleeding.
You suffer from haemophilia or are taking medicines that reduce blood clotting e.g. warfarin.
You are breast-feeding.

Talk to your doctor before taking this medicine if you are pregnant, asthmatic or if you suffer from allergic disease, kidney, liver or dehydration problems.

Manufacturer Address:

Pfizer Consumer Healthcare Ltd,
Ramsgate Road,
Sandwich,
Kent,
CT13 9NJ,
UK.

Return To:

Careline 0845 111 0151
Here to help you
Pfizer Consumer Healthcare,
Vanwall Road,
Maidenhead,
Berkshire.

Lower Age Limit:

Advisory Years : 16

Net Contents:

16 x Caplets

Using product information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2013

Reserve a slot for either home delivery or collection

Book a slot

Basket0 items

Basket Summary

Guide price About Guide Price

Clubcard points

MultiBuy Savings

Checkout button

View full basket
Checkout